# SDR DXTA2021102550900

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N113QS
- Make and model: Bombdr
- Aircraft serial: 9722
- Aircraft time: 4,801 hours, 2,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: F0320
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR ONLY COMES UP HALF WAY. BOTH MANUAL AND AUTO MODES ATTEMPTED. MOTOR KEEPS RUNNING AND BOTTOM STEP CONTINUES TO FOLD UP AS NORMAL. // SIGNOFF // REMOVED PASSENGER DOOR ACTUATOR INSTALLED PASSENGER DOOR ACTUATOR IAW GLOBAL 5000 AMM REF 52-11-25 FUNCTIONAL TEST SATISFACTORY
